# SDR MALA954696

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849MA
- Make and model: Dhav DHC8102
- Aircraft serial: 347
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104781
- Condition: Discharged
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 3432 - DURING PREFLIGHT INSPECTION IN DTW, THE CREW NOTED SEVERAL WHITE FLOOR TRACK EMERGENCY ESCAPE PATH LIGHTS WERE INOPERATIVE.  MAINTENANCE PERSONNEL REPLACED THE EMERGENCY BATTERY PACKS AT THE LEFT FORWARD AND LEFT AFT POSITIONS.  ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
